Alert archive / Maine / Gale Warnings in 2011

Gale Warning 11, NWS Caribou, ME

February 27, 2011

NWS Caribou, ME issued this gale warning at Feb 27, 2011, 3:42 PM EST. It took effect at Feb 28, 2011, 10:00 AM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 3:42 PM EST (20:42 UTC)
In effect from
Feb 28, 2011, 10:00 AM EST
Expired
Mar 1, 2011, 3:16 PM EST
In force
29 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WHUS71 KCAR 272042
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
342 PM EST SUN FEB 27 2011

ANZ050-051-280445-
/O.CAN.KCAR.SC.Y.0022.000000T0000Z-110227T2100Z/
/O.UPG.KCAR.GL.A.0007.110228T1200Z-110301T0000Z/
/O.NEW.KCAR.GL.W.0011.110228T1200Z-110301T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
342 PM EST SUN FEB 27 2011

...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST
TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT...BECOMING WEST MONDAY
  NIGHT THEN BECOMING NORTHWEST ON TUESDAY. SEAS BUILDING TO 7 TO
  12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-280445-
/O.UPG.KCAR.GL.A.0007.110228T1200Z-110301T0000Z/
/O.NEW.KCAR.GL.W.0011.110228T1200Z-110301T2300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
342 PM EST SUN FEB 27 2011

...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 6 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT....BECOMING WEST MONDAY NIGHT THEN BECOMING NORTHWEST ON
  TUESDAY. SEAS BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
8 follow-up statements
802 
WHUS71 KCAR 280309
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1009 PM EST SUN FEB 27 2011

ANZ050>052-281130-
/O.CON.KCAR.GL.W.0011.110228T1200Z-110301T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1009 PM EST SUN FEB 27 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 6 PM EST
TUESDAY. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


RLN
547 
WHUS71 KCAR 280801
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
301 AM EST MON FEB 28 2011

ANZ050>052-281615-
/O.EXT.KCAR.GL.W.0011.110228T1500Z-110301T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
301 AM EST MON FEB 28 2011

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
TUESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST TUESDAY. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

MIGNONE
097 
WHUS71 KCAR 281534
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1034 AM EST MON FEB 28 2011

ANZ050>052-282345-
/O.CON.KCAR.GL.W.0011.000000T0000Z-110301T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1034 AM EST MON FEB 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY. 

* WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 25 TO 35 KT...BECOMING
  WEST TONIGHT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
426 
WHUS71 KCAR 282004
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
304 PM EST MON FEB 28 2011

ANZ050>052-010415-
/O.EXT.KCAR.GL.W.0011.000000T0000Z-110301T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
304 PM EST MON FEB 28 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST TUESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY. 

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT...BECOMING WEST THIS
  EVENING AND THEN NORTHWEST AFTER MIDNIGHT. SEAS 10 TO 15
  FEET...SUBSIDING TO 8 TO 12 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
795 
WHUS71 KCAR 010232
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
932 PM EST MON FEB 28 2011

ANZ050>052-011100-
/O.CON.KCAR.GL.W.0011.000000T0000Z-110301T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
932 PM EST MON FEB 28 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
778 
WHUS71 KCAR 010746
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
246 AM EST TUE MAR 1 2011

ANZ050>052-011600-
/O.CON.KCAR.GL.W.0011.000000T0000Z-110301T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
246 AM EST TUE MAR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

MIGNONE
608 
WHUS71 KCAR 011529
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1029 AM EST TUE MAR 1 2011

ANZ050>052-012100-
/O.EXT.KCAR.GL.W.0011.000000T0000Z-110301T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1029 AM EST TUE MAR 1 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

VJN
379 
WHUS71 KCAR 012016
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
316 PM EST TUE MAR 1 2011

ANZ050>052-020500-
/O.CAN.KCAR.GL.W.0011.000000T0000Z-110301T2100Z/
/O.NEW.KCAR.GL.W.0012.110302T0800Z-110302T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
316 PM EST TUE MAR 1 2011

...GALE WARNING IN EFFECT FROM 3 AM TO 4 PM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE CURRENT GALE WARNING SET TO EXPIRE AT 4 PM TODAY HAS BEEN
CANCELLED EARLY. WIND GUSTS HAVE SUBSIDED BELOW 34 KTS.

HOWEVER...THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A NEW
GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 4 PM EST WEDNESDAY.

* WINDS AND SEAS...WINDS BECOMING SOUTHWEST AT 20 TO 30 KT LATE
  TONIGHT WITH GUSTS UP TO 35 KT BY DAYBREAK WEDNESDAY...CONTINUING
  INTO WEDNESDAY AFTERNOON. SEAS WILL BUILD AGAIN TO 5 TO 10 FEET
  BY MIDDAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS.
IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 27, 5:25 AM EST, 10 hours 17 minutes earlier.

Area forecast discussion, Feb 27, 5:25 AM EST, 10 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
525 AM EST SUN FEB 27 2011

.SYNOPSIS...
LOW PRESSURE WILL TRACK SOUTH OF THE REGION TODAY. STRONGER LOW
PRESSURE WILL TRACK NORTHEAST ACROSS MAINE MONDAY. HIGH PRESSURE
WILL BUILD EAST TUESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE WILL REMAIN RIDGED FROM THE MARITIMES ACROSS
NORTHERN MAINE TODAY...WHILE LOW PRESSURE TRACKS EASTWARD FROM THE
SOUTHERN NEW ENGLAND COAST. THE NORTHERN EDGE OF THE PRECIPITATION
SHIELD FROM THE LOW WILL CLIP CENTRAL/DOWNEAST PORTIONS OF THE
FORECAST AREA WITH LIGHT SNOW THIS MORNING INTO THE AFTERNOON.
ACCUMULATIONS ALONG THE DOWNEAST COAST ARE EXPECTED TO GENERALLY
RANGE FROM 1 TO 2 INCHES...WITH UP TO AROUND AN INCH FOR INTERIOR
DOWNEAST AREAS...WITH LESS THAN AN INCH ACROSS CENTRAL PORTIONS OF
THE FORECAST AREA. SKIES WILL BE PARTLY SUNNY/MOSTLY CLOUDY ACROSS
NORTHERN PORTIONS OF THE FORECAST AREA TODAY. HIGH PRESSURE WILL
MOVE EAST TONIGHT...WHILE LOW PRESSURE TRACKING NORTHEASTWARD
INTENSIFIES ACROSS THE EASTERN GREAT LAKES. MOISTURE WILL INCREASE
ACROSS THE REGION OVERNIGHT IN ADVANCE OF THIS LOW. MODELS
INDICATE INCREASING ISENTROPIC LIFT ACROSS THE REGION LATER TONIGHT
WHICH WILL SUPPORT INCREASING SNOW CHANCES...PARTICULARLY ACROSS
WESTERN PORTIONS OF THE FORECAST AREA. HIGH TEMPERATURES TODAY
WILL RANGE FROM THE MID TEENS NORTH...TO THE MID 20S DOWNEAST. LOW
TEMPERATURES TONIGHT WILL RANGE FROM 5 TO AROUND 10 ABOVE ZERO
NORTH...TO THE UPPER TEENS TO AROUND 20 DOWNEAST.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
PRIMARY FEATURE THIS PERIOD IS LOW PRESSURE SYSTEM EXPECTED TO
MOVE INTO THE EASTERN GREAT LAKES EARLY MONDAY WITH CENTER JUMP TO
EAST OF APPALACHIANS DURING THE DAY MONDAY. THE OPERATIONAL GFS
BRINGS CENTER ACROSS NORTHERN TIP OF MAINE LATE MONDAY...HOWEVER
MOST ENSEMBLE RUNS FAVOR A TRACK ACROSS THE CENTRAL PORTION OF THE
FORECAST AREA OR INTERIOR DOWN EAST MAINE. THE 26TH/1200Z ECMWF
FAVORS A TRACK ALONG THE COAST....FURTHER SOUTH THAN 24 HOURS AGO.
SO CONSENSUS TRACK IS FAVORABLE FOR SIGNIFICANT SNOW ACROSS THE
NORTH AND MIX IN CENTRAL PORTION OF THE FORECAST AREA. WILL ISSUE
A WINTER STORM WATCH FOR THE NORTH WHERE GREATEST PROBABILITY FOR
HEAVY SNOW. WILL ALSO ISSUE WINTER STORM WATCH CENTRAL AREAS FOR
IMPACT OF COMBINATION OF BOTH SEVERAL INCHES OF SNOW AND ICE
ACCUMULATION. FOR POPS HAVE INITIALIZED WITH A BLEND OF THE NAM12
AND THE GFS40...THEN HAVE INCREASE PROBABILITY MANUALLY. FOR SNOW
ACCUMULATION HAVE INITIALIZED WITH OFFICE SNOW FROM THICKNESS TOOL
THEN ADJUSTED AMOUNTS LOWER 20 TO 30 PERCENT TO BRING AMOUNTS
CLOSER TO 10:1 RATIO IN MOSTLY SNOW AREAS. FOR WIND HAVE USED A
BLEND OF THE NAM12 AND GMOS WINDS. THE TEMPERATURE AND DEW POINT
GENERATED WITH GMOS. WILL TRANSITION TO SNOW SHOWERS AFTER 06Z
MONDAY NIGHT. STRONG RIDGE BUILDS IN FROM THE WEST AND CRESTS OVER
THE STATE TUESDAY.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A COLD FRONT IS EXPECTED TO APPROACH FROM THE WEST AND CROSS THE
STATE LATER WEDNESDAY. STRONG HIGH PRESSURE WILL BUILD IN BEHIND
THIS FRONT THURSDAY AND CREST OVER THE REGION FRIDAY. ANOTHER AREA
OF LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST SATURDAY. HAVE
INITIALIZED GRIDS WITH GMOS. WILL ADJUST POPS...SKY COVER AND WIND
GUSTS GRIDS.
&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: OCCASIONAL MVFR/IFR CONDITIONS ARE EXPECTED ACROSS
CENTRAL AND DOWNEAST PORTIONS OF THE FORECAST AREA THIS MORNING
INTO THE AFTERNOON WITH LIGHT SNOW. CONDITIONS SHOULD IMPROVE TO
VFR LEVELS ACROSS CENTRAL AND DOWNEAST AREAS LATER THIS AFTERNOON.
VFR CONDITIONS ARE EXPECTED ACROSS NORTHERN AREAS TODAY. GENERALLY
VFR CONDITIONS ARE EXPECTED ACROSS THE ENTIRE REGION EARLY
TONIGHT...WITH CONDITIONS LOWERING TO MVFR LEVELS LATER TONIGHT
WITH DEVELOPING SNOW.

SHORT TERM: EXPECT IFR/LIFR CONDITIONS MONDAY AND IFR/MVFR MONDAY
NIGHT. VFR CONDITIONS EXPECTED TUESDAY. MVFR/VFR CONDITIONS
EXPECTED WEDNESDAY AS A COLD FRONT MOVES THROUGH. VFR CONDITIONS
ARE EXPECTED THURSDAY.
&&

.MARINE...
NEAR TERM: WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY
LEVELS TODAY INTO EARLY TONIGHT...WITH A LINGERING SOUTH SWELL.
WINDS/SEAS WILL THEN BEGIN INCREASING LATER TONIGHT. VISIBILITIES
WILL BE REDUCED AT TIMES IN SNOW TODAY THROUGH TONIGHT.

SHORT TERM: WILL USE A BLEND OF THE NAM12 AND THE GFS40 FOR WINDS
MONDAY AND TUESDAY THEN TRANSITION TO THE GMOS WINDS TUESDAY
NIGHT. WILL ISSUE A GALE WATCH FOR MONDAY WITH LOW PRESSURE
PASSING INLAND FROM COAST. WINDS MAY DECREASE FOR SHORT PERIOD
NEAR LOW CENTER MONDAY. FOR WAVES: EXPECT SOUTHERLY FETCH TO
DEVELOP OFF EAST COAST EARLY MONDAY AHEAD OF LOW AND PERSIST INTO
THE EARLY EVENING. THIS COULD RESULT IN LONG PERIOD WAVE
PERSISTING TUESDAY NIGHT INTO WEDNESDAY. THE WNA LOOKS A LITTLE
LOW GIVEN STRONG OFF-SHORE WIND WAVE COMBINED WITH INCOMING LONG
PERIOD WAVE BEHIND STORM...SO WILL INCREASE COMBINED SEA 1 TO 2
FEET TUESDAY INTO WEDNESDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT
     FOR MEZ001>006-010-011-031-032.
MARINE...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     ANZ050>052.

&&

NEAR TERM...NORCROSS
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...NORCROSS
MARINE...NORCROSS/MIGNONE
Hazardous weather outlook, Feb 27, 4:14 AM EST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
414 AM EST SUN FEB 27 2011

MEZ001>006-010-011-031-032-280915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
414 AM EST SUN FEB 27 2011

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-280915-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
414 AM EST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-280915-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
414 AM EST SUN FEB 27 2011

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MIGNONE

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:20 AM ESTGale WatchCAR12 hr
Feb 27, 4:37 AM ESTWinter Storm WatchCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington16 hr
Feb 27, 12:09 PM ESTSmall Craft AdvisoryCAR4 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.